| Lot Number |
232637 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Furthermore, after device evaluation it was determined that the lens was intact.After an injection test was performed using a lc16 cartridge and the returned lens.The lens was successfully ejected with no damage to the lens or cartridge used.This suggests that the incorrect technique was used to load and eject the lens, indicating the manufacture's instructions for use were not followed.
Event or Problem Description
Lenstec received an email stating " lens stuck in cartridge and wound.".